# SDR MWEA011119

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591214426
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED RIGHT WING FORWARD OF INBOARD BUTE DOOR. REMOVED DAMAGED SKIN, FABRICATED, LOCATED AND INSTALLED NEW SKIN.
